Alert archive / Montana / Flash Flood Warnings in 2015

Flash Flood Warning 9, NWS Billings, MT

June 19, 2015Carter County, Powder River County, Montana

NWS Billings, MT issued this flash flood warning at Jun 19, 2015, 7:16 PM MDT for Carter County, Powder River County, Montana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 7:16 PM MDT (01:16 UTC)
Expired
Jun 20, 2015, 12:15 AM MDT
In force
5 hr
Issued by
NWS Billings, MT
Area
Storm-based polygon
Flood severity
None

Counties Carter County, MT, Powder River County, MT

The radar

The Rapid City radar (KUDX), 193 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 1.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1998 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WGUS55 KBYZ 200116
FFWBYZ
MTC011-075-200615-
/O.NEW.KBYZ.FF.W.0009.150620T0116Z-150620T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
716 PM MDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN POWDER RIVER COUNTY IN SOUTHEASTERN MONTANA...
  SOUTHERN CARTER COUNTY IN SOUTHEASTERN MONTANA...

* UNTIL 1215 AM MDT
    
* AT 713 PM MDT...DOPPLER RADAR INDICATED A SERIES OF STRONG 
  THUNDERSTORM PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. ONE 
  TO THREE INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BROADUS...RIDGEWAY...BIDDLE...ALZADA...CAPITOL...BOYES...BELLE
  CREEK...OLIVE...HAMMOND...ALBION AND RIDGE.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING IS OBSERVED MOVE TO HIGHER GROUND. ACT QUICKLY TO 
PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4500 10404 4500 10571 4557 10564 4563 10404

$$

CHAMBERS
2 follow-up statements
700 
WGUS75 KBYZ 200316
FFSBYZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
916 PM MDT FRI JUN 19 2015

MTC011-075-200615-
/O.CON.KBYZ.FF.W.0009.000000T0000Z-150620T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWDER RIVER MT-CARTER MT-
916 PM MDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FOR
SOUTHEASTERN POWDER RIVER AND SOUTHERN CARTER COUNTIES...

AT 915 PM MDT...DOPPLER RADAR INDICATED THAT SHOWERS AND 
THUNDERSTORMS WERE DIMINISHING ACROSS POWDER RIVER AND CARTER 
COUNTIES. HOWEVER...EARLIER STORMS PRODUCED ONE TO THREE INCHES OF 
RAIN ACROSS PARTS OF THE AREA...AND FLASH FLOODING RESULTING FROM 
THAT EARLIER HEAVY RAIN IS LIKELY STILL OCCURRING IN SOME AREAS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROADUS...RIDGEWAY...BIDDLE...ALZADA...CAPITOL...BOYES...BELLE
CREEK...OLIVE...HAMMOND...ALBION AND RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4500 10404 4500 10571 4557 10564 4563 10404

$$

CJS
919 
WGUS75 KBYZ 200556
FFSBYZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
1156 PM MDT FRI JUN 19 2015

MTC011-075-200606-
/O.CAN.KBYZ.FF.W.0009.000000T0000Z-150620T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWDER RIVER MT-CARTER MT-
1156 PM MDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN POWDER RIVER AND SOUTHERN
CARTER COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4500 10404 4500 10571 4557 10564 4563 10404

$$

BORSUM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 7:09 PM MDT, 7 minutes earlier.

Area forecast discussion, Jun 19, 7:09 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
709 PM MDT FRI JUN 19 2015

.UPDATE...

RELATIVELY MINOR UPDATE THIS EVENING TO CANCEL A PORTION OF THE
TORNADO WATCH...AND ADJUST THE ASSOCIATED AREA OF SEVERE WEATHER
POTENTIAL.

CANCELLED WESTERN PORTIONS OF THE TORNADO WATCH...INCLUDING
YELLOWSTONE...MUSSELSHELL...GOLDEN VALLEY...STILLWATER...AND
CARBON COUNTIES. ALTHOUGH THUNDERSTORMS ARE STILL
POSSIBLE...SEVERE POTENTIAL HAS DIMINISHED. ADJUSTED WEATHER
FORECAST IN THE AREA TO REFLECT LESSER POTENTIAL FOR SEVERE
POTENTIAL...BUT CONTINUED THUNDER POTENTIAL. AAG

&&

.SHORT TERM...VALID FOR SAT AND SUN...

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP WITHIN THE NEXT FEW
HOURS ACROSS OUR ENTIRE FORECAST AREA BUT ESPECIALLY AREAS EAST OF
BILLINGS. SHOWERS AND A FEW THUNDERSTORMS HAVE ALREADY DEVELOPED
ACROSS OUR CENTRAL AND WESTERN AREAS. AGAIN...NOT EVERY LOCATION
WILL SEE A THUNDERSTORM BUT THOSE THAT DO MAY SEE LARGE
HAIL...DAMAGING WINDS AND TORRENTIAL RAINFALL. BETTER DYNAMICS ARE
IN PLACE TODAY AND LITTLE TO NO CAP EXISTS.

A STRONG JET COMBINED WITH AN UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE FORECAST AREA THIS AFTERNOON INTO THIS EVENING.
ENSEMBLE MODELS CONTINUE TO INDICATE STORM INITIATION ANYTIME NOW
WEST OF BILLINGS WITH MOVEMENT TO THE EAST INTO THE BILLINGS AREA
BY MID TO LATE AFTERNOON. AS THE STORMS MOVE EAST OF
BILLINGS...THEY ARE EXPECTED TO QUICKLY DEVELOP INTO A SQUALL LINE
OR POSSIBLE DERECHO WHICH WOULD RESULT IN VERY DAMAGING WINDS. THE
LINE OF STORMS IS THEN EXPECTED TO MOVE QUICKLY ACROSS OUR EASTERN
ZONES AND COULD BE OUT OF OUR FORECAST AREA BY MID EVENING. SHEAR
PROFILES ARE FAVORABLE FOR AN ISOLATED TORNADO AT THE ONSET OF THE
CONVECTION SO WE ARE MONITORING THIS CLOSELY. THE STRONG TO SEVERE
ACTIVITY SHOULD BE OUT OF OUR AREA BY LATE EVENING WITH JUST SOME
LINGERING SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM FOR THE
REMAINDER OF THE NIGHT.

SATURDAY & SUNDAY...THE FLOW WILL BECOME MORE ZONAL SATURDAY WITH
SOME WEAK RIDGING ON SUNDAY. HOWEVER...A FEW WEAK DISTURBANCES
WILL MOVE ACROSS THE AREA BOTH DAYS RESULTING IN A SLIGHT CHANCE
FOR A THUNDERSTORM. AT THIS TIME...THE INSTABILITY LOOKS WEAKER
THAN WHAT WE HAVE SEEN THE PAST SEVERAL DAYS...SO AT THIS
TIME...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. HOOLEY

.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...

ONCE AGAIN...THE ENSEMBLES SHOWED DECENT AGREEMENT THROUGH MUCH
OF THE EXTENDED PERIOD. THE DETERMINISTIC GFS AND ECMWF WERE IN
GOOD AGREEMENT WITH THE OVERALL PATTERN UNTIL FRI...BUT DIFFERED
ON PATTERN DETAILS. THUS ONLY MADE A FEW POP ADJUSTMENTS.

THERE WILL BE WEAK UPPER RIDGING WITH ENERGY MOVING THROUGH THE
FLOW MON THROUGH TUE. PRECIPITABLE WATERS WILL BE NEAR AN INCH
OVER EASTERN AREAS DUE TO LOW-LEVEL SE FLOW. KEPT THE HIGHEST POPS
OVER THE AREA ON TUE. SHORTWAVE CROSSES MT TUE NIGHT AND
WED...AND PRECIPITABLE WATERS REMAIN NEAR AN INCH OVER THE
E...WHICH SUPPORTED POPS DURING THESE PERIODS. UPPER RIDGING WILL
PROVIDE A DRIER PERIOD WED NIGHT AND THU. ON FRI...THE ECMWF
CONTINUES TO BUILD A RIDGE OVER THE AREA WHILE GFS GOES NW ALOFT.
POPS LOOKED REASONABLE.

TEMPERATURES WILL BE IN THE 80S THROUGH THE PERIOD. NONE OF THE
DAYS LOOKED PARTICULARLY FAVORABLE FOR WIDESPREAD SEVERE WEATHER.
ARTHUR
&&

.AVIATION...

THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE REGION INTO
TONIGHT...WITH POTENTIAL FOR SEVERE THUNDERSTORMS EAST OF A LINE
FROM FORSYTH TO PRYOR...TO SHERIDAN. WINDS GREATER THAN 50
KNOTS...LARGE HAIL EXCEEDING 1 INCH IN DIAMETER...AND TORRENTIAL
RAINFALL HAVE OCCURRED WITH SEVERE STORMS. CONDITIONS IN THE
THUNDERSTORMS WILL RANGE FROM MVFR TO LIFR...WITH THE LOWEST
CONDITIONS IN STRONGEST STORMS. SEVERE WEATHER WILL TAPER OFF
ACROSS THE AREA FROM W TO E AFTER SUNSET...BUT ISOLATED TO
SCATTERED THUNDERSTORMS WILL CONTINUE. AREAS OF MOUNTAIN
OBSCURATION WILL DECREASE OVERNIGHT. VFR WILL PREVAIL OVER THE
AREA SAT MORNING. AAG

&&

.PRELIMINARY POINT TEMP/POPS...

    SAT     SUN     MON     TUE     WED     THU     FRI
-----------------------------------------------------------
BIL 056/078 055/080 055/083 057/083 059/084 059/088 062/087
    32/T    21/B    12/T    23/T    32/T    21/B    11/B
LVM 047/078 045/080 048/082 051/083 052/084 052/088 054/087
    22/T    21/B    22/T    23/T    32/T    21/U    11/U
HDN 054/081 054/080 055/085 057/085 059/085 060/090 061/089
    42/T    21/B    12/T    23/T    33/T    21/B    11/B
MLS 057/082 055/081 055/080 057/081 059/083 060/085 061/086
    61/B    21/B    12/T    33/T    33/T    22/T    22/T
4BQ 056/079 056/079 054/081 056/081 059/083 060/086 061/086
    61/B    21/B    23/T    33/T    33/T    32/T    22/T
BHK 056/080 051/081 051/077 054/078 058/080 057/082 058/082
    81/B    22/T    22/T    33/T    44/T    32/T    22/T
SHR 054/076 050/080 051/083 053/081 055/081 055/085 056/085
    42/T    21/B    12/T    23/T    32/T    21/B    11/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
      ZONES 30>33-36>38-57-58.
WY...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
      ZONES 98-99.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jun 19, 3:21 PM MDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
321 PM MDT FRI JUN 19 2015

MTZ028>042-056>058-063>068-WYZ098-099-202130-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS-
321 PM MDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME
STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE FROM
YELLOWSTONE COUNTY EAST TO THE DAKOTA BORDERS THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 19, 6:26 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
626 PM MDT FRI JUN 19 2015

MTZ036-200130-
POWDER RIVER MT-
626 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 626 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES WEST OF BROADUS...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROADUS...SONNETTE...OLIVE AND POWDERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4532 10616 4565 10609 4578 10499 4536 10499
TIME...MOT...LOC 0026Z 257DEG 41KT 4550 10574

REIMER
Special weather statement, Jun 19, 6:38 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
638 PM MDT FRI JUN 19 2015

MTZ033-037-200145-
FALLON MT-CARTER MT-
638 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 637 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BAKER
TO 18 MILES NORTHWEST OF EKALAKA...AND MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BAKER...EKALAKA...PLEVNA...OLLIE...WILLARD...WEBSTER AND MEDICINE
ROCKS STATE PARK.

LAT...LON 4588 10493 4610 10494 4614 10488 4654 10457
      4660 10405 4589 10405
TIME...MOT...LOC 0037Z 256DEG 37KT 4641 10440 4602 10489

REIMER
Local storm report, Jun 19, 6:48 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
648 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 SW BILLINGS           45.77N 108.56W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            4 TREES DOWN ON PAR 3 GOLF COURSE.

0435 PM     FLASH FLOOD      3 SW BILLINGS           45.75N 108.57W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            3-5 INCHES OF STANDING WATER IN COSTCO PARKING LOT

0445 PM     FLASH FLOOD      2 W BILLINGS            45.79N 108.49W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            6TH STREET UNDERPASS CLOSED BECAUSE OF FLOOD WATERS.

0625 PM     HAIL             7 NNE BIRNEY            45.42N 106.47W
06/19/2015  M2.50 INCH       ROSEBUD            MT   TRAINED SPOTTER

&&

WD
Local storm report, Jun 19, 6:49 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
649 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 SW BILLINGS           45.77N 108.56W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            4 TREES DOWN ON PAR 3 GOLF COURSE.

0435 PM     FLASH FLOOD      3 SW BILLINGS           45.75N 108.57W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            3-5 INCHES OF STANDING WATER IN COSTCO PARKING LOT

0445 PM     FLASH FLOOD      2 W BILLINGS            45.79N 108.49W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            6TH STREET UNDERPASS CLOSED BECAUSE OF FLOOD WATERS.

0625 PM     HAIL             7 NNE BIRNEY            45.42N 106.47W
06/19/2015  M2.50 INCH       ROSEBUD            MT   TRAINED SPOTTER

0642 PM     HAIL             20 N BROADUS            45.73N 105.41W
06/19/2015  M2.75 INCH       POWDER RIVER       MT   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED BASEBALL HAIL 20 MILES NORTH OF
            BROADUS ON HIGHWAY 59. CAR WINDOWS SMASHED AS WELL AS
            DAMAGE TO RESIDENCE.

&&

LD
Local storm report, Jun 19, 7:01 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
701 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     3 SW BILLINGS           45.75N 108.56W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            POWER LINES DOWN BECAUSE OF WIND.

0436 PM     TSTM WND DMG     4 W BILLINGS            45.77N 108.58W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            TREE UPROOTED BY WIND.

0440 PM     FLASH FLOOD      1 NW BILLINGS           45.78N 108.52W
06/19/2015                   YELLOWSTONE        MT   PUBLIC

            STREET FLOODING AT THE INTERSECTION OF 3RD AND GRAND.

0618 PM     HAIL             8 W BROADUS             45.48N 105.57W
06/19/2015  M1.00 INCH       POWDER RIVER       MT   LAW ENFORCEMENT

0651 PM     HAIL             BROADUS                 45.44N 105.41W
06/19/2015  M1.25 INCH       POWDER RIVER       MT   LAW ENFORCEMENT

0700 PM     HAIL             BROADUS                 45.44N 105.41W
06/19/2015  M1.00 INCH       POWDER RIVER       MT   LAW ENFORCEMENT

&&

LD
Local storm report, Jun 19, 7:13 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
713 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 SSE ALZADA            45.02N 104.41W
06/19/2015  M2.75 INCH       CARTER             MT   CO-OP OBSERVER

0650 PM     HAIL             10 N BIRNEY             45.52N 106.34W
06/19/2015  M2.00 INCH       ROSEBUD            MT   TRAINED SPOTTER

0700 PM     TSTM WND GST     7 SSW SONNETTE          45.32N 105.91W
06/19/2015  M60.00 MPH       POWDER RIVER       MT   CO-OP OBSERVER

0700 PM     HAIL             7 SSW SONNETTE          45.32N 105.91W
06/19/2015  M0.88 INCH       POWDER RIVER       MT   CO-OP OBSERVER

&&

WD

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:01 PM MDTSevere Thunderstorm WarningBYZBig Horn, Rosebud44 min
Jun 19, 6:02 PM MDTSpecial Weather StatementBYZPowder River28 min
Jun 19, 6:23 PM MDTTornado WarningBYZCarter37 min
Jun 19, 6:26 PM MDTSpecial Weather StatementBYZPowder River64 min
Jun 19, 6:33 PM MDTSevere Thunderstorm WarningBYZPowder River57 min
Jun 19, 6:38 PM MDTSpecial Weather StatementBYZFallon67 min
Jun 19, 6:44 PM MDTSevere Thunderstorm WarningBYZRosebud21 min
Jun 19, 6:49 PM MDTSevere Thunderstorm WarningBYZCarter, Fallon56 min
Jun 19, 7:01 PM MDTSevere Thunderstorm WarningBYZCarter, Powder River29 min
Jun 19, 7:20 PM MDTSevere Thunderstorm WarningBYZCarter, Powder River55 min
Jun 19, 8:13 PM MDTSevere Thunderstorm WarningBYZCarter24 min

Nearby

Flash Flood Warnings in Montana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.